Hi everyone. I had surgery in January for kidney stones (that was unsuccessful) and right after surgery I started having numerous symptoms affecting my whole body. My most recent started 2 or 3 weeks ago with a rash on my inner thigh that at first I thought was just from friction. Over time it's gotten worse, itchy and is also on the left side of my scalp/head. On my thigh it is tender, pink to red colored, Very itchy, and gets puffy when scratched. It has multiple pea sized nodules and most are clustered together. The ones on my head are more spread out, also itchy but seem to be more flesh colored. The thigh rash has no head or anything but my hubby looked at my scalp and said it looked like one busted and had like a hole in the middle. Yesterday I noticed places on the rest of my legs that were NOT raised but were splotchy, purple and almost looked like big busted veins. Nobody else has these itchy rashes , not even my kids. IDK if this is related to my surgery or what, but I'd be interested in hearing others thoughts on this. Also info on relating conditions could also be key in helping with these other problems. Thanks in advance.
From your symptoms allergic reaction and lichen planus needs to be ruled out. On the legs, it can be due to erythema nodosum. What needs to be done now is to confirm the diagnosis for which some investigations are needed. I suggest you to get it examined from a dermatologist and get a skin biopsy done to confirm the diagnosis.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Thanks for the reply. I went to the ER and was told the scalp itching and bumps are from dry skin, the thigh itching is caused by a yeast infection due to takiing anti biotics after surgery. Lastly I was told my whole body itch is from being off my thyroid medicine. It's all strange to me that they occurred at the same time. The head bumps have started to go away but the others are still there, even after using cream they gave me. They didnt do any tests, only looked at the skin. I'm going to give it another week, but if it doesn't clear up I will seek another opinion.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.